# SDR SWIA201437785

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 28,371 hours, 25,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FWD AND AFT FACING CEILING EMERGENCY EXIT SIGNS HAS SEVERAL LAMPS INOPERATIVE, REPLACED THE LAMPS.
